Skip to content
My WebMD Sign In, Sign Up
Boyfriend troubles
avatar
MissDella64 posted:
Good evening everyone. I wanted to get advice on something. My boyfriend is 26 years old, and we will have been together for 6 years in February. Lately he has had an issue not only keeping an erection, but he has a total loss of sensitivity minutes into sexual intercourse. He doesn't want to believe at his age that he may have ED, but I don't know how to approach the situation. Any helpful hints?

Thank you!
Reply
 
avatar
nohard responded:
Hi Della, does he masturbate or does he masturbate to porn even worst, sorry by masturbating I mean over masturbating, this could be his problem, it affects quite a lot of guys, and cant think of a way out, it means that they need to stop masturbating and any sexual contact for 8 weeks, this will reboot there body, see if this helps.
Good Luck
 
avatar
ontbear responded:
MissDella64: Is taking any medican that might be the cause,such as meds for depression, high blood and several others. Get him to his doctor for a check up. good luck
 
avatar
RobertPatrick responded:
Missdella your boyfriend have low testosterone and he may have problem of lack of blood flow to the penile area resulting in poor erection or problem of erectile dysfunction. Tell him to exercise regularly. I think using herbal medicines along with exercise will help him better to get quick results.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.